# SDR DALA2025072405564

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1102242) GOUGE ON LWR HOLE OF LH STA 727 FRAME INNER CHORD AT S-18A. HOLE OF LH STA 727 FRAME INNER CHORD AT S-18A WAS DRILLED TO NEXT OVERSIZE PER B737-800 SRM 51-40-05-0G, AND (ET) (HFEC) OPEN HOLE INSPECTION WAS ACCOMPLISHED ON LWR HOLE OF LH STA 727 FRAME INNER CHORD AT S-18A, NO CRACKS WERE FOUND AFTER REWORKED PER B737 NDT MANUAL PART 6, 51-00-00 PROC. 16. ASSOCIATED AA 5311-01251 ADDED FOR AC 3765.
